# SDR SWAA2021011233395

- Difficulty date: November 30, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 51,227 hours, 30,619 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PNL 221GF HAS BROKEN OUT INSERT.  CLEANED AND REPAIR PASSENGER CABIN FLOW PANEL 221GF, IN ACCORDANCE TO B737-7 SRM 53-00-50-2R-1.  MAT USED RESIN PO 1671335; FIBER GLASS PO 1150387 CAB-O-SIL-MSS PO 1614988.
